# SDR SWIA201335141

- Difficulty date: October 13, 2013
- Submitted: November 4, 2013
- Operation: Air carrier
- Aircraft: N216AG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10023
- Aircraft time: 33,221 hours, 22,922 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR PIANO HINGE DOOR CHAFED.  C-CHECK BLENDED CHAFE ON PAX DOOR PIANO HINGE DOOR SIDE IAW REO.
